# SDR 20010111CW002

- Difficulty date: December 14, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 5376
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 20, TPA TO JFK, AT 37,000 FT F/O WINDSCREEN CRACKED.  REMOVED AND REPLACED R1 WINDSCREEN , OPS CHECK GOOD.
